# SDR AALA202404111297

- Difficulty date: April 3, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 87,356 hours, 11,236 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN 4B IN BUSINESS CLASS GALLEY SMOKED WITH NOTHING INSIDE - NO ELECTRICAL SMELL NOTED. **SUPPLEMENTAL REPORT FOR AALA202404081297.** (CLOSED) MAINTENACE REMOVED AND REPLACED #4B OVEN IAW AMM 25-32-02.
